International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 16, Pages 2669-2676

On the edge coloring of graph products

M. M. M. Jaradat

Jaradat: Department of Mathematics, Yarmouk University, Irbid 211-63, Jordan

Received 11 October 2004

Copyright © 2005 M. M. M. Jaradat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The edge chromatic number of G is the minimum number of colors required to color the edges of G in such a way that no two adjacent edges have the same color. We will determine a sufficient condition for a various graph products to be of class 1, namely, strong product, semistrong product, and special product.